So, some of you may recall that I made a threat a while ago talking about an insulin allergy that I thought I have/had. I went to the ER, fought for some Humalog, and found out that I was still reacting to the insulin. I've used Humalog, Novolog, and Apidra -- none of them worked for me. I've changed needles, used different adhesives, and tried a variety of different pills to take away the pain, itchiness, and inflammation. I've visited three dermatologists, two general care doctors, and an endocrinologist, none of which have been able to tell me what's going on with my body. My sites are raised about the skin about 1/2 inch. They are red and swollen and tender below the skin. The pain spreads to wherever the insulin infuses at the end of the cannula. When I take the site(s) out, insulin leaks out from the sites, no matter how long ago it was that I gave a bolus. I feel the insulin under my skin whenever I give a bolus, and I can feel the basals every time that they're given. I feel sick in a weird way; it's not like a ketone sort of sickness. It sort of feels like I am just empty in my head and like it's stuffed with cotton balls even when I get my blood sugar to relative normality. The pain from the sites becomes the only thing that I can think about, so my attention is really divided, and college is becoming difficult. I can't take a break from college, because if I stop for a quarter, I lose all of my financial aid. My last A1C was 7.4, and I want to get that way lower, but my blood sugars seem to be stuck in the 200-300s no matter what I do. I am really tired, really upset, and really confused. I don't know what else to do.